# SDR SWIA202164817

- Difficulty date: December 13, 2021
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,821 hours, 27,092 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR F.S. 310, BETWEEN STRINGER 17 LH AND STRINGER 18LH, REQUIRE FURTHER EVALUATION DUE TO DAMAGE.     (C-CHECK RO 3/10/2022)    REPAIRED DAMAGED PAX DOOR CUT OUT ON FUSELAGE FWD,LWR CORNER AT FS310 FROM STGR 17L TO STGR18L PER REO 670-53-21-2206 REV -- DATED: 2021-12-30. PLEASE REFER TO CONTINUATION CARD FOR DISPOSITION AND CORRECTIVE ACTION.
